RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 9, Pages 125–148 (Mi msb1015)  

This article is cited in 9 scientific papers (total in 9 papers)

Symmetries and the topology of dynamical systems with two degrees of freedom

V. V. Kozlov, N. V. Denisova

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The problem of geodesic curves on a closed two-dimensional surface and some of its generalizations related with the addition of gyroscopic forces are considered. The authors study one-parameter groups of symmetries in the four-dimensional phase space that are generated by vector fields commuting with the original Hamiltonian vector field. If the genus of the surface is greater than one, then there are no nontrivial symmetries. For a surface of genus one (a two-dimensional torus) it is established that if there is an additional integral polynomial in the velocities, even or odd with respect to each component of the velocity, then there is a polynomial integral of degree one or two. For a surface of genus zero examples of nontrivial integrals of degree three and four are given. Fields of symmetries of first and second degree are studied. The presence of such symmetries is related to the existence of ignorable cyclic coordinates and separated variables. The influence of gyroscopic forces on the existence of fields of symmetries with polynomial components is studied.

Full text: PDF file (1822 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 80:1, 105–124

Bibliographic databases:

Document Type: Article
UDC: 517.9+531.01
MSC: Primary 70H33, 70H05; Secondary 70E15, 58F17, 58F05
Received: 17.02.1993

Citation: V. V. Kozlov, N. V. Denisova, “Symmetries and the topology of dynamical systems with two degrees of freedom”, Mat. Sb., 184:9 (1993), 125–148; Russian Acad. Sci. Sb. Math., 80:1 (1995), 105–124

Citation in format AMSBIB
\Bibitem{KozDen93}
\by V.~V.~Kozlov, N.~V.~Denisova
\paper Symmetries and the~topology of dynamical systems with two degrees of freedom
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 9
\pages 125--148
\mathnet{http://mi.mathnet.ru/msb1015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257339}
\zmath{https://zbmath.org/?q=an:0818.70018}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 80
\issue 1
\pages 105--124
\crossref{https://doi.org/10.1070/SM1995v080n01ABEH003516}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QH35500006}


Linking options:
  • http://mi.mathnet.ru/eng/msb1015
  • http://mi.mathnet.ru/eng/msb/v184/i9/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, N. V. Denisova, “Polynomial integrals of geodesic flows on a two-dimensional torus”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 469–481  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Bolsinov, V. V. Kozlov, A. T. Fomenko, “The Maupertuis principle and geodesic flows on the sphere arising from integrable cases in the dynamics of a rigid body”, Russian Math. Surveys, 50:3 (1995), 473–501  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Bolotin S., Kozlov V., “Symmetry Fields of Geodesic Flows”, Russ. J. Math. Phys., 3:3 (1995), 279–295  mathscinet  zmath  adsnasa  isi
    4. Kozlov V., “Symmetries and Regular Behavior of Hamiltonian Systems”, Chaos, 6:1 (1996), 1–5  crossref  mathscinet  zmath  adsnasa  isi
    5. N. V. Denisova, “The structure of infinitesimal symmetries of geodesic flows on a two-dimensional torus”, Sb. Math., 188:7 (1997), 1055–1069  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Anikeev P., “On the Second Degree Fields of Symmetry for an Impulse of Geodesic Flows on the Two-Dimensional Sphere”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1997, no. 4, 29–32  mathscinet  zmath  isi
    7. Denisova N., “Polynomial Fields of the Third Degree Symmetries of Geodesic Flows on a Two-Dimensional Torus”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1998, no. 2, 48–53  mathscinet  zmath  isi
    8. V. V. Ten, “Polynomial first integrals for systems with gyroscopic forces”, Math. Notes, 68:1 (2000), 135–138  mathnet  crossref  mathscinet  zmath  isi
    9. V. S. Kalnitsky, “Symmetries of a flat cosymbol algebra of the differential operators”, J. Math. Sci. (N. Y.), 222:4 (2017), 429–436  mathnet  crossref  mathscinet
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:346
    Full text:99
    References:41
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019